| Model Number |
VTICM5 12.6 (-11.0/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens repositioned.Lens exhanged for longer length lens implanted vertically.Problem resolved.Cause of the event was not reported.
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in a microcentrifuge tube dry.Visual inspection found optic stretched out and haptic deformed.Dimensional inspection found the lens to be within specification.Claim# (b)(4).